Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
888 Posts
Discussion Starter · #1 ·
Hi everyone, I had a really bad attack tonight and it's really scared me as I'm travelling on Wednesday and start a 2 wk work experience placement in London starting Monday. I coudln't turn it down and have to hack the pain. Tonight i went to bed with tummy pain worse than usual. felt like someone was pulling on my insides. i woke up at 2.30am with pain and feeling sick. i ran to the loo and had unformed stools. i take fybogel so it wasnt watery but still nasty. i started sweating so badly and my ears were ringing, so i controlled my breathing to get thru it. i have had this happen a few times - once in the first 14 days of taking my anti depressant and once since then. i started taking the yasmin BC pill 2 days ago after being off it for 8 wks. could this have caused it?im still shaking now. any help would be really appreciated. im so scared
 

·
Registered
Joined
·
374 Posts
Not sure if the bc pills have anything to do with it, but that sounds a lot like the attacks I get. Mine usually last about 30-45 minutes, don't know how long your bout with the D was. My worst attacks seem to be completely unprovoked by anything I eat or do...just completely random. Perhaps this is the case? If it happens again I would recomment seeing a doctor to see if it is because you went off the pill. Hope you are feeling better
 

·
Registered
Joined
·
888 Posts
Discussion Starter · #3 ·
hi thanks so much for ur reply!this attack was about that long too. as soon as i felt i didnt need the loo, i got off it and took immodium and pain killers and just sat online at my desk sipping water and trying to take deep breaths to stop myself shaking. this has happened in a total of about.....3 or 4 times i think. thats the number of times with the whole load: sweating, ringing in the ears etc. i got blurry vision before too but i did my deep breathing straight away so i didnt get that this time. it was totally unprovoked too which makes it so scary. i take an anti depressant and merbentyl 3 times a day. thats y i was thinking it could be the pill as i only started taking that 2 days ago and have only take 2 of the pills. im not going to continue taking it though. i dont want to risk that again
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top